# SDR DALA2017060704593

- Difficulty date: June 6, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 94,641 hours, 43,741 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Lav Pan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ER/A 558934-14 , FOUND LAVATORY PAN INTERNAL DOUBLER CORRODED.  REMOVED AND INSTALLED A NEW INTERNAL DOUBLER FOR LAV PAN9 AND REINSTALLED NUTPLATE RING IAW SRM 51-40- 02, AND DWG 146N3650.
